EconPapers    
Economics at your fingertips  
 

Equal-tailed and shortest Bayesian tolerance intervals based on exponential k-records

A. Kiapour and M. Naghizadeh Qomi

Communications in Statistics - Theory and Methods, 2017, vol. 46, issue 8, 3949-3956

Abstract: The problem of constructing the equal-tailed and shortest Bayesian tolerance intervals that control percentages in both tails of the exponential distribution based on k-record values is considered. Equal-tailed and shortest Bayesian tolerance factors are derived. Practical examples using real and simulated k-record values are given to illustrate the proposed results.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2015.1076476 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:46:y:2017:i:8:p:3949-3956

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2015.1076476

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:46:y:2017:i:8:p:3949-3956